Ask an expert
Question

25 Feb 2009

Witkoppies
Goeie dag Doc,
Ek is 24, gebruik Elizabeth Arden se gesigwas, toner en Intervene moisterizer. Ek het ook so 2 weke terug die under eye cream begin gebruik. My vel lyk nie sleg nie maar ek het " witkoppies"  onder my oe! Dit is onder my vel want ek voel niks as ek met my vinger daaraan vat nie. Hoe kan ek dit wegkry?
Answer 872 views
Expert
Anti-ageing expert
Anti-ageing expert

01 Jan 0001

Hi Nasha, thank you for the question.

I am not sure if I understand your question 100% but if the whiteheads developed after you started using the eye cream, my advice is to stop using it and the white heads should clear within 2 weeks. If not please let me know or log on to my web page (www.aestheticfacialenhancement.co.za) and click the Skin and Acne Classification Tab under the Resources Menu. From there you can visually grade your mild breakout and then check for a list of the appropriate treatments, including for the whiteheads.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19320 votes
Vote